Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes clay colored stools,skin itching,loss of appetite and tingling?

Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 12580 Questions
I am on Humira for U.C. but I'm currently in remission but having strange side effects. Upon reading the literature it says to call my doctor immediately with the symptoms of clay colored stool, skin itching, loss of appetite and tingling and shoulder pain. Any idea what those symptoms would lead to?
Posted Wed, 29 Jan 2014 in Digestion and Bowels
Answered by Dr. T Chandrakant 17 minutes later
Brief Answer: Obstructive jaundice, needs urgent investigations Detailed Answer: Hi. Your symptoms of clay colored stools, skin itching, loss of appetite, tingling lead me to think of hepatitis/ Jaundice. I would like you to see a Doctor ASAP to get clinically checked and undergo the tests for Liver Function and others as may be suggested by Him. You also need to have an urgent ultrasonography to know the reason as this may be obstructive jaundice, meaning there is an obstruction in the flow of bile. To me this may not be due to Humira. Your Doctor may also look for the reasons of shoulder pain. If the shoulder pain is on the right side only can be due to problem with your bile conducting ducts. All the best for early diagnosis and I would like to get the reports and further progress. Keep me posted. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor